Extensions of Gronwall’s inequality with quadratic growth terms and applications

Webb, Jeffrey R. L.: Extensions of Gronwall’s inequality with quadratic growth terms and applications.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_2018_061.pdf

Download (407kB) | Preview

Abstract

We obtain some new Gronwall type inequalities where, instead of linear growth assumptions, we allow quadratic (or more) growth provided some additional conditions are satisfied. Applications are made to both local and nonlocal boundary value problems for some second order ordinary differential equations which have quadratic growth in the derivative terms.

Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 61
ISSN: 1417-3875
Page Range: pp. 1-12
Uncontrolled Keywords: Másodrendű differenciálegyenlet, Egyenlőtlenség, Differenciálegyenlet - határérték probléma
Additional Information: Bibliogr.: p. 11-12. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 07. 10:40
Last Modified: 2020. Jul. 29. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/55731

Actions (login required)

View Item View Item